Home
Archives
Adoption
Lessons and Training
4urWeb Hosting

March 2013
SMTWTFS
     12
3456789
10111213141516
17181920212223
24252627282930
31      



 

Home » Archives » March 2013 » Bad Horse Drug!!!!!!

[Previous entry: "How to Compost a Horse Carcass (An Alternative)"] [Next entry: "Nothing is better than this!"]

03/08/2013: "Bad Horse Drug!!!!!!"



This afternoon my Peruvian Horse, LEA Apolo, died from a bad horse drug.
He was given a shot of Excede by Pfizer (antibiotic) because he had a fever.
He died instantaneously after the shot, like a heart attack with seizure.
The vet who gave the shot was in shock and struggled to keep him from
landing on me because I went down with him. She called Pfizer and they
said some
other horses had had the same allergic reaction. They are sending me $250
for my trouble.....can you imagine?

The problem is, Apolo was a one-in-a-lifetime horse and friend and only 10
years old. I could ride him anywhere and he was safe, forgiving, and
special. I cannot stop crying and will never get over his loss. I loved
showing
him and we won many times. He was my reason for going to the barn, and I
really loved this horse. I am so grateful I had him since he was young.

Please do not use this medication in shot form. Please be aware of its
possible danger. I do not want others to suffer the pain it has brought me.


Dr. Sharon Greenleaf La Pierre

New Comment
Name:
E-Mail:
Homepage:
Smilies:
smile shocked sad
big grin razz *wink wink* hey baby
angry, grr blush confused
cool crazy cry
sleepy hehe LOL
plain jane rolls eyes satisfied
  Save Info?